# SDR CA991208092

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: PW203PP
- Condition: Wrong Part
- Location: Starter/Gen
- Component: Lucas, 23032027
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AMO RECEIVED SG AND FOUND THE A.D.E. BEARING TO BE NOISY AND ROUGH AND ALSO UNAPPROVED.  PROPER OEM BEARINGS INSTALLED P/N 03-6009-23.  ARMATURE WAS THEN RESURFACED, BALANCED AND BRUSHES WERE SEATED.  UNAPPROVED BEARINGS WERE QUARANTINED.
